Monday, June 8, 2009

accutane day 10

still a lot of scarring on the cheek. some of those are scars, some are acne. it all blends in quite nicely...doesnt it? [:

breaking out in all the usual places..but im staring to break out most around my chin. which i NEVER did before.

chin area.. and same cheek area.

Ok, I admit...I suck at updating [: haha.

June 5th.

Im still on 40 mg a day. Idk when he is gonna upgrade me though.

Im still using the ponds, cetaphil, and aquaphor.
My face isnt as oil, and it has some dry spots. Some days my face looks good. others it looks like a mess.

LIPS: my lips are definately getting dry. if i go for over an hour without putting anything on them, its horrible. i lick them like crazy to give them any moisture. so i need to start carrying around my aquaphor. they havent cracked yet though!

My scalp or anything else hasnt gotten dry yet. YAYAYY

Ive gotten a little sunburnt because i went running the other day, and i didnt wear anything on my face. but its pretty much gone now. but my skin is so sensitive to the sun.

I think thats about it.

<3 love you all.


Rachel said...

licking your lips actually dries your lips out

Ellene said...

Hi I'm Ellene. I am subscribed to your videos on youtube. I have 2 channels on youtube. My makeup channel and my accutane channel. My makeup channel is I am 13 years old and also on accutane. I have been on accutane for 3 months now and have 2 months to go. Your skin will get extremely dry and I never leave the house without my aquaphor and eucerin body lotion. I need to reapply my lotion and aquaphor like 5 times a day! Its crazy! and also you HAVE to wear tons of sunscreen. Especially because the weather is getting nice out. I have an accutane blog channel on youtube. It is If you want to go check it out!And also your skin will break out for the next 2 to 3 months but just stay positive and don't let the accutane get you down!
Good Luck!

Anonymous said...

When I was on accutane I found it best to ADVOID all kind of face makeup including foundations, powders, concealers, etc. Wearing make-up will delay your progress!!

arian.e said...

Sorry to tell u all but Accutane is being taken off the market. I just read it the other day in the Metro...